• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Citalopram??

lal10

lal10

Well-known member
Joined
Apr 23, 2010
Messages
133
Location
Cheshire
Hi guys

I started taking citalopram last friday and am really not feeling great. I feel pretty much constantly sick, have literally no energy (i get up am back in bed after an hour or so then get back up wanting to go straight back to bed) I usually suffer from fatigue but this is getting too much! I can't sleep well at all though and now I feel like my whole day is like a dream. I'm shaky too, get headaches and my dislike of noise is heightened, I'm pretty sure my vision isn't great either. I also have very itchy nipples, tbh I think it's mainly just one of them lol!

Anyone else had anything similar??

Love to all

Lal
xxx
 
Lion Heart

Lion Heart

Well-known member
Joined
Jul 24, 2009
Messages
740
Location
kent
Hello lal10 :),i was getting the same side effects as you are getting when i was taking citalopram,they made me feel sick,i had problems falling to sleep & i did not feel myself at all.

the doctor told me the side effects would go after a few weeks of being on them but i did not stay on them to find out because i was feeling so weak from not eating nothing.

try to sick it out for as long as you feel you can but if it gets too bad then speak to your doctor about it mate.

good luck :)
 
lal10

lal10

Well-known member
Joined
Apr 23, 2010
Messages
133
Location
Cheshire
Thanks Lion Heart (y)

All the doc said to me was 'you might feel a bit sicky to start with', understatement of the century lol!!
 
Lion Heart

Lion Heart

Well-known member
Joined
Jul 24, 2009
Messages
740
Location
kent
lol you should think yourself lucky then mate because when the doc first gave them to me he did not even tell me a thing about them,he did not even tell me anything about the side effects i might get from them.

i ask myself,how on earth did anyone let him become a doctor ?

i also had some teeth grinding problem going on when i was taking them,do you ?.
 
lal10

lal10

Well-known member
Joined
Apr 23, 2010
Messages
133
Location
Cheshire
I've wondered how many of the docs i've met ever got to be where they are, scary thought!!

I do grind my teeth now you mention it, or clench them together making my jaw ache. I kind of feel like i'm not sure where it usually should be, if that makes sense, so it never really feels comfortable.
 
Lion Heart

Lion Heart

Well-known member
Joined
Jul 24, 2009
Messages
740
Location
kent
Yes it is a scary thought lal10,some of the doctors i have met are as thick as two planks of wood.i have seen some good doctors too though,just not many of them.

your teeth clenching problem is the same feeling as what i had.

i hope you get all this sorted out soon

take care
 
lal10

lal10

Well-known member
Joined
Apr 23, 2010
Messages
133
Location
Cheshire
Went to see my GP today and he's told me to stop taking it immediately. I have to wait a week then they will try something else. Just hope this time it works! I'm sick of being ill then being made worse by the so called treatment!! I also managed get some things off my chest while I was there hoping that it would spark some action from my GP but to no avail, he told me to ask uni for support - hello I just told you I was too ill to go hence being in your office!! What's the point of even going to see them if they don't listen??
 

Similar threads


Top